# SDR FDEA200911063867

- Difficulty date: November 6, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 57,368 hours, 9,674 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP OTBD HINGE (WING MOUNTED) ACTUATOR ATTACHMENT INBD LUG, HOLE FOUND CORROSION.  RT OTBD FLAP FWD OTBD ACTUATOR INBD HOLE REWORKED AND FOUND EXCEED LIMIT IAW CMM 57-44-09 REV65.  REPAIR FOUND TO BE ACCEPTED IAW EA 1-5750-76656 IAW EA 1-5750-76656.   BUSHING FABRICATED AND INSTALLED IAW CMM 57-44-09 REV 65.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REV 108.  REWORK REQUIRED (JPF ITEM  NR12) FINAL BORE DIMENSION IS NOT ACCEPTABLE IAW EA 1-5750-76656.
